# SDR 97ZZZX977

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N677PC
- Make and model: Cessna P210N
- Aircraft serial: P21000677
- Engine: Cont TSIO520P
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Worn
- Location: Engine
- Part time: 794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, COMPRESSION CHECK REVEALED ALL SIX CYLINDERS LOW AS FOLLOWS:  35/57/50/51/49/51.  CUSTOMER REPORTED USING 1 QUART PER HOUR PRIOR TO INSPECTION.  REGULAR SOAP AT 50-HOUR OIL CHANGE REVEALED NO MAJOR PROBLEMS.  TOTAL TIME 793.8 HOURS SINCE TCM.  ZERO TIME REBUILD.  SUBMITTER SUSPECTS OVERLEANING.
